# SDR UALA2010102503946

- Difficulty date: October 23, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 57,679 hours, 20,376 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Inoperative
- Location: Fire Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L ENG FIRE HANDLE LIGHT OUT.  RELAMPED FUEL SHUT-OFF HANDLE, TESTS OKAY.
